MAUDE Adverse Event Report: ETHICON INC. GUT PL UD 18IN 3-0 S/A V-7; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT PL UD 18IN 3-0 S/A V-7; SUTURE, ABSORBABLE, NATURAL
Catalog Number 849G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.It was reported that needles are detaching from the suture material during use and this does not normally occur.There were no patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Date sent to the fda: 8/12/2024 h6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: ¿ please clarify how many needles were reported to be detaching from the suture? ¿ what is the lot number of each damaged product? ¿ did the event occur during one or multiple patient procedures? ¿ if multiple patient procedures, please clarify the total number of procedures, and please create a product complaint for each event and provide the respective reference number(s).¿ are any involved devices returning for evaluation? if yes, please clarify how many to products will be returned? ¿ please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.¿ please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq) to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.

Brand Name
GUT PL UD 18IN 3-0 S/A V-7
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key19961835
Report Number2210968-2024-08350
Device Sequence Number20599096
Product Code GAL
UDI-Device Identifier10705031016309
UDI-Public(01)10705031016309(11)230725(17)280630(10)THMLSB
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number849G
Device Lot NumberTHMLSB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown